# SDR IPXA12M75936

- Difficulty date: October 12, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 627.     REPAIRED BETWEEN XOS 625-629 IAW SRM 57-40-02, REPAIR 15, FIG 203. (MAJOR)
